# SDR IPXA2024011790516

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 108,262 hours, 21,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE LOW PRESSERIZED THE L1 DOOR ASSIST BOTTLE PER AMM 12-25-04. THIS CLEARS DEFERRAL. PLACARD REMOVED
